Advertisement

Science China Mathematics

, Volume 62, Issue 5, pp 891–900 | Cite as

Indecomposables with smaller cohomological length in the derived category of gentle algebras

  • Chao ZhangEmail author
Articles
  • 19 Downloads

Abstract

Bongartz (2013) and Ringel (2011) proved that there is no gaps in the sequence of lengths of indecomposable modules for the finite-dimensional algebras over algebraically closed fields. The present paper mainly studies this "no gaps" theorem as to cohomological length for the bounded derived category Db(A) of a gentle algebra A: if there is an indecomposable object in Db(A) of cohomological length l > 1, then there exists an indecomposable with cohomological length l-1.

Keywords

cohomological length generalized string (band) derived discrete algebras 

MSC(2010)

16E05 16E10 16G20 18E30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11601098 and 11701321) and Science Technology Foundation of Guizhou Province (Grant Nos. [2016]1038, [2015]2036 and [2017]5788). The author thanks Professor Yang Han, for the help and support during his visit in Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and also for discussions related to this paper.

References

  1. 1.
    Auslander M. Representation theory of artin algebras II. Comm Algebra, 1974, 2: 269–310MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bekkert V, Merklen H. Indecomposables in derived categories of gentle algebras. Algebr Represent Theory, 2003, 6: 285–302MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bobiński G. The almost split triangles for perfect complexes over gentle algebras. J Pure Appl Algebra, 2011, 215: 642–654MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bongartz K. Indecomposables live in all smaller lengths. Represent Theory, 2013, 17: 199–225MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Happel D. Triangulated Categories in the Representation Theory of Finite Dimensional Algebras. London Mathemat-ical Society Lecture Note Series, vol. 119. Cambridge: Cambridge University Press, 1988CrossRefzbMATHGoogle Scholar
  6. 6.
    Jans J P. On the indecomposable representations of algebras. Ann of Math (2), 1957, 66: 418–429MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Nazarova L A, Roiter A V. Kategorielle matrizen-probleme und die Brauer-Thrall-vermutung. Mitt Math Sem Giessen Heft, 1975, 115: 1–153zbMATHGoogle Scholar
  8. 8.
    Ringel C M. Indecomposables live in all smaller lengths. Bull Lond Math Soc, 2011, 43: 655–660MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Roiter A V. The unboundedness of the dimensions of the indecomposable representations of algebras that have an infinite number of indecomposable representations. Math USSR Izv, 1968, 2: 1223–1230CrossRefGoogle Scholar
  10. 10.
    Roiter A V. Matrix problems. In: Proceedings of the International Congress of Mathematicians. Helsinki: International Congress of Mathematicians, 1978, 319–322zbMATHGoogle Scholar
  11. 11.
    Vossieck D. The algebras with discrete derived category. J Algebra, 2001, 243: 168–176MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Zhang C, Han Y. Brauer-Thrall type theorems for derived module categories. Algebr Represent Theory, 2016, 19: 1369–1386MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsGuizhou UniversityGuiyangChina

Personalised recommendations